MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERGLIDE PRO MIDLINE CATHETER (18G) (10CM); CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERGLIDE PRO MIDLINE CATHETER (18G) (10CM); CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number F118100T
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "when the customer pulled the device out the needle did not safety.The needle and wire came all the way through safety device and did not engage.".
 
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of refv1566 showed no other similar product complaint(s) from this lot number.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and batch history, applicable previous investigation(s), applicable manufacturing records, photo analysis and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a detached safety mechanism was confirmed but the cause is unknown.A photograph of the implicated 10cm powerglide pro deployment device was returned for evaluation of this complaint.The catheter had previously been deployed off of the deployment device.The passive needle safety mechanism was fully detached from the needle and appeared to have been removed with the blood control mechanism.Possible contributing factors could include a damaged or defective needle or safety mechanism.Microscopic examination, functional testing, and dimensional analysis could not be conducted without the physical sample.The observable features on the submitted photographs did not contain enough information to identify a specific root cause of the reported event.Therefore, the exact root cause could not be determined.A review of the manufacture quality and inspection records for the specific lot involved found no potentially related issues encountered during the manufacture and assembly of that product lot.H3 other text : evaluation findings are in section h.11.
 
Event or Problem Description

Brand Name
POWERGLIDE PRO MIDLINE CATHETER (18G) (10CM)
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key14522774
Report Number3006260740-2022-02005
Device Sequence Number14828423
Product Code FOZ
UDI-Device Identifier00801741142659
UDI-Public(01)00801741142659
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K162377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberF118100T
Device Catalogue NumberF118100T
Device Lot NumberREFV1566
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/06/2022
Supplement Date Received by Manufacturer07/06/2022
Initial Report FDA Received Date05/27/2022
Supplement Report FDA Received Date07/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown